Applied Mathematics

Vol.3 No.6(2012), Paper ID 20362, 11 pages

DOI:10.4236/am.2012.36100

 

Modeling and Analysis of a Single Species Population with Viral Infection in Polluted Environment

 

Sudipa Chauhan, Om Prakash Misra

 

IMS Engineering College, Adyatmik Nagar, Ghaziabad, India
School of Mathematics and Allied Sciences, Jiwaji University, Gwalior, India

 

Copyright © 2012 Sudipa Chauhan, Om Prakash Misra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chauhan, S. and Misra, O. (2012) Modeling and Analysis of a Single Species Population with Viral Infection in Polluted Environment. Applied Mathematics, 3, 662-672. doi: 10.4236/am.2012.36100.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.